# SDR F3LA2018090400421

- Difficulty date: August 29, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 49,839 hours, 24,570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSKY DIRTY SOCK SMELL ON DECENT BETWEEN 15000 AND 10000 FEET. ONLY IN COCKPIT FA'S DID NOT SMELL IT. PERFORMED TSM 05-50-00-810-813-A PROBABLE CAUSE OF ODOR, NR 1 ENGINE PACK NR 1. INSPECTED PACK DUCTS, COMPRESSOR, OZONE FILTERS PER TSM 21-00-00-615A NO OIL CONTAMINATION NOTED. PERFORMED BORE-SCOPE INSPECTION OF NR 1 ENGINE IAW TSM 71-00-00-810-802-A AND AMM 72-31-00-293-002 NO WETTING PRESENT PERFORMED BURN OF BLEED AIR DUCTS IAW TSM 21-00-615-004-A OPERATED PACKS FULL HOT IAW TSM 71-00-00-710-003 NO ODOR PRESENT REPLACED OZONE AND RECIRCULATION FILTERS.
